# SDR DALA2023050503495

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 107,494 hours, 15,890 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 UPON CLOSING 1L ABD 1R FOR DEPARTURE, THE "SLIDE" LIGHTS ATTHE DOOR HANDLES DO NOT ILLUMINATE . CORRECTIVE ACTION: R&R 1L DOOR SLIDE ARM LIGHT PER B767 AMM 52-73-01. LIGHT CHK GOOD. MEL AND PLACARD REMOVED. (4682056)
